MAUDE Adverse Event Report: MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION

MICROBLENDER; MIXER, BREATHING GASES, ANESTHESIA INHALATION
Model Number MICBLNDR,W/O HOSES,DOM,H/L
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Low Oxygen Saturation (2477)
Date of Event 02/11/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer reported that they checked the blender with an fio2 analyzer and found that the blender does not deliver any oxygen over 21%.At this time, the suspect device has not been returned for evaluation.Therefore, root cause has not been determined yet.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported patient was in severe respiratory distress with desaturation into the 60s on the high flow microblender.The customer reported that the patient was transferred to a ventilator and improved significantly.

Brand Name
MICROBLENDER
Common Device Name
MIXER, BREATHING GASES, ANESTHESIA INHALATION
MDR Report Key11740062
Report Number2021710-2021-13703
Device Sequence Number4168264
Product Code BZR
UDI-Device Identifier10846446002348
UDI-Public(01)10846446002348(11)20060714
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMICBLNDR,W/O HOSES,DOM,H/L
Device Catalogue Number03800A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2021
Initial Report FDA Received Date04/28/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/14/2006
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;